# SDR ASAA0782386

- Difficulty date: December 13, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- Aircraft time: 51,851 hours, 26,981 cycles
- Engine: Pwa JT8D217C
- Engine time: 48,537 hours, 25,479 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: JT8D217C
- Part serial: P726845D
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

EN ROUTE SEA TO DEN RIGHTHAND ENGINE STARTED TO EXPERIENCE WHAT APPEARED TO BE COMPRESSOR STALLS.  ENGINE WAS PURPOSELY SHUTDOWN AND THE FLIGHT WAS DIVERTED TO SLC.  INSPECTION REVEALED TURBINE FAILURE.  ENGINE WAS REPLACED.  CAUSE OF FAILURE TO BE DETERMINED AT TEARDOWN.
